# SDR RAIA201909140002

- Difficulty date: September 14, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 43,470 hours, 26,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE EMERGENCY LIGHT (1) INOP.  ADJUSTED PAX DOOR HANDLE EMERGENCY LIGHT.  OPS CHECK GOOD.
